Nonlinear-System Identification - An Overview

Zoubir, AM and Boashash, B (1993) Nonlinear-System Identification - An Overview. Arabian Journal for Science and Engineering, 18 4: 423-458.

Author Zoubir, AM
Boashash, B
Title Nonlinear-System Identification - An Overview
Journal name Arabian Journal for Science and Engineering
ISSN 0377-9211
Publication date 1993-10
Sub-type Critical review of research, literature review, critical commentary
Volume 18
Issue 4
Start page 423
End page 458
Total pages 36
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2011, 05:34:33 EST by System User